# SDR SWAA040907

- Difficulty date: March 27, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 60,404 hours, 59,076 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 56970
- Part serial: MX437578
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON FINAL APPROACH TO BUR T/E FLAPS WOULD NOT EXTEND PAST 5 DEGREES.  T/E FLAPS WOULD NOT RETRACT, T/E FLAPS WOULD NOT RETRACT/EXTEND WITH ALT FLAP.  REMOVED AND REPLACED HYDRAULIC FLAP DRIVE MOTOR PER MM.
